zbMATH — the first resource for mathematics

Asymptotic completeness for quantum-mechanical potential scattering. II: singular and long-range potentials. (English) Zbl 0408.47009

47A40 Scattering theory of linear operators
81U05 \(2\)-body potential quantum scattering theory
35P25 Scattering theory for PDEs
PDF BibTeX Cite
Full Text: DOI
[1] Amrein, W.O.; Georgescu, V., Helv. phys. acta, 46, 635-658, (1973)
[2] Dollard, J., J. mathematical phys., 5, 729-738, (1964)
[3] Enss, V., Commun. math. phys., 61, 285-291, (1978)
[4] Hörmander, L., Math. Z., 146, 69-91, (1976)
[5] Reed, M.; Simon, B., ()
[6] Reed, M.; Simon, B., ()
[7] Ruelle, D., Nuovo cimento A, 61, 655-662, (1969)
[8] {\scB. Simon}, Duke Math. J., to appear.
[9] Enss, V., Commun. math. phys., 65, 151-165, (1979)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.